American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 33 of 33 found      Go to page: 1 2

[31] Helmut Strade. Lie algebra representations of dimension $p-1$ . Proc. Amer. Math. Soc. 41 (1973) 419-424. MR 0330247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Marguerite Frank. A new simple Lie algebra of characteristic three . Proc. Amer. Math. Soc. 38 (1973) 43-46. MR 0314924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Robert Lee Wilson. A characterization of $p$-reductive Lie algebras . Proc. Amer. Math. Soc. 32 (1972) 89-90. MR 0291238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 33 of 33 found      Go to page: 1 2